# SDR HALA0700327

- Difficulty date: August 5, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 81,044 hours, 15,656 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240663
- Part serial: 074C621
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RT FWD WINDOW HEAT SWITCH LIGHT INOPERATIVE DISPLAYED.  REMOVED AND REPLACED WINDOW HEAT CONTROLLER RT SIDE PER AM 30-41-06, OPS CHECKS OK.
